MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22534UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cine image review: review of the procedural images confirmed the difficult nature of the vessel/lesion morphology.The images capture the attempted delivery of the stent.The dislodged stent is visible on the guidewire at the tip of the guide catheter.The proximal stent wraps appear to be deformed and bunched.An unidentified stent is subsequently deployed at the lesion site.
 
Event or Problem Description
It was reported that during use of a resolute onyx drug eluting stent that the stent dislodged.The target lesion located in the mid rca had moderate calcification, mild tortuosity with exhibited 80% stenosis.There were no issues reported on removing the device from the hoop or removing the protective sheath.The device was inspected with no issues noted with negative prep performed with no issues reported.The lesion was pre-dilated and the device did not pass through a previously deployed stent.Resistance was encountered when advancing the device however no excessive force was exerted.It was reported that the stent dislodged when pulling back/withdrawing the device.The dislodged stent was removed using a snare.No patient injury reported.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6914065
Report Number9612164-2017-01362
Device Sequence Number1041540
Product Code NIQ
UDI-Device Identifier00643169556768
UDI-Public00643169556768
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2019
Device Catalogue NumberRONYX22534UX
Device Lot Number0008471150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/04/2017
Supplement Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;